MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK13535M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunctions were provided and a lot history review was performed.All six devices, three of which were lot samples, were returned to bd for evaluation.The investigation is identified for two of the malfunctions and no break identified for the remaining four malfunctions.Based on the information provided, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes six malfunction's.A review of the reported information indicated that model sk13535m support catheter allegedly experienced a break.This information was received from various sources.All the malfunctions involved a patient with no consequences.One patient was a (b)(6) male.The remaining patient's age, weight and gender were not provided.

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963751
Report Number2020394-2020-02726
Device Sequence Number2546595
Product Code DQY
UDI-Device Identifier00801741067891
UDI-Public(01)00801741067891
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK13535M
Device Catalogue NumberSK13535M
Device Lot NumberVTDV0555, VTCX0063
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1